Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

kms46_99

Meformin making me sick?

Recommended Posts

kms46_99

I have been taking metformin for years. Recently I lost 40 lbs. My sugar levels are always below 100, usually around 93 or so. I am now having an issue with dizziness, slight nausea, tiredness and depression. It happens after I take my morning meds and some days is a real problem, I am sometimes afraid to drive. My health provider does not want to change my meds but I believe it is the metformin that is the problem. Is this possible?

Share this post


Link to post
Share on other sites
meyery2k

Have you tried spot checking during the day?  Maybe you are a little hypoglycemic.

 

Have you had some labs to check thyroid?

 

I know some people take Metformin at night.  That might be something to try.

Share this post


Link to post
Share on other sites
Dowling

Have you tried the slow release Metforman. Many people who can't handle the regular one do quite well with the slow release one.

 

As bad as you say it is is no way to live. If you can't solve this I suggest you have a good talk with your doctor and tell him/her just how bad it is and something has to be done about it

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.